Your question was: My skin is worser with Murad Acne Complex.
I know what you r thinking. Everyone is being nice and telling me to hang in there but it doesnt help you from looking like crap and now add in the dry lips, eyes, hair and all the other C#$p that goes with tane. Well there is something you can do until the tane takes over.In my 7th day I had worst breakout ever. Pimples on top of zits. Big ones small ones, fat ones and tall ones. I had never seen anything like it.
Looked like a before ad for that Pro Active crap. Called in sick to work for next couple days, changed my water filter started drinking distilled water with electrolytes and a bunch of other ridiculous things that did nothing. Called my derm and begged him for prednisone.He gave me about 3 weeks worth. In 48 hours my skin was perfectly clear. I mean amazing.
My skin stayed clear until just recently. (Im in 45th day), and even now it is still close to perfect. Have a small group on left cheekthat might even be a tane rash for all I know but what a pleasure. Dont suffer call the stinkin derm and look better while waiting for the stinkin tane to take effect.Good luck..
Thank you.. I will definitely let my derm know. it really doesn't help much when people are telling me it will get better. it's like, yes, I know it's going to get better... that's the point. it just sucks right NOW. but I am hopeful : /..
I want prednisone so bad.....but it's only my 3rd day..and I havnt had a REALLY bad breakout yet...just a decent annoyin one...my redmarks (from wen I started tretinoin with mino 3 months ago) that finally faded came back up with peachy nodule thingsmy derm isnt very nice either an I cant imagine hiim being like ya no prob ill give you itwut is prednisone anyways? like does it affect the Murad Acne Complex working? an is it a pill?..
It will all be over soon. Just be strong now, and you'll benefit even more after the treatment when your skin looks better than normal...